# SDR CALA9900760

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591117A
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OUTBOARD MID AREA OF LT AILERON DELAMINATED.  THE AILERON WAS REPAIRED IAW ECRA 5761-01017.
